# SDR 2000ZZZX409

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3272F
- Make and model: Mooney M20F
- Aircraft serial: 670365
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: AN364720C
- Condition: Loose
- Location: Mfg Actuator
- Component: Dukes, 4196001C
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR COLLAPSED ON LANDING.  AFTER AIRCRAFT WAS TOWED TO HANGAR AND PLACED ON JACKS, FOUND THE GEAR ACTUATOR JACKSCREW HAD BECOME SEPARATED FROM THE MOTOR/GEAR PORTION OF THE GEAR ACTUATOR.  AFTER REMOVAL OF THE ACTUATOR FROM AIRCRAFT AND DISASSEMBLY, DISCOVERED THE DRIVE GEAR/JACKSCREW RETAINING NUT, P/N AN364-720C, HAD BACKED OFF THE THREADED SHAFT OF THE JACKSCREW ALLOWING THE JACKSCREW TO SEPARATE FROM THE DRIVE MECHANISM.
